Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 2, NWS Milwaukee, WI

February 19, 202212 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Feb 19, 2022, 1:51 PM CST for 12 counties in Wisconsin. It took effect at Feb 20, 2022, 9:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2022, 1:51 PM CST (19:51 UTC)
In effect from
Feb 20, 2022, 9:00 AM CST
Expired
Feb 20, 2022, 3:00 PM CST
In force
6 hr
Issued by
NWS Milwaukee, WI

Counties Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 27 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WWUS73 KMKX 191951
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
151 PM CST Sat Feb 19 2022

WIZ051-052-058>060-064>066-069>072-200400-
/O.NEW.KMKX.WI.Y.0002.220220T1500Z-220220T2100Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend,
Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, 
Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
151 PM CST Sat Feb 19 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST SUNDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 9 AM to 3 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
DDV
4 follow-up statements
663 
WWUS73 KMKX 200252
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
852 PM CST Sat Feb 19 2022

WIZ051-052-058>060-064>066-069>072-201100-
/O.CON.KMKX.WI.Y.0002.220220T1500Z-220220T2100Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend,
Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, 
Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
852 PM CST Sat Feb 19 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST SUNDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 9 AM to 3 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
197 
WWUS73 KMKX 200927
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
327 AM CST Sun Feb 20 2022

WIZ051-052-058>060-064>066-069>072-201730-
/O.CON.KMKX.WI.Y.0002.220220T1500Z-220220T2100Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend,
Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, 
Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
327 AM CST Sun Feb 20 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 9 AM this morning to 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
450 
WWUS73 KMKX 201448
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
848 AM CST Sun Feb 20 2022

WIZ051-052-058>060-064>066-069>072-202100-
/O.CON.KMKX.WI.Y.0002.220220T1500Z-220220T2100Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend,
Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, 
Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
848 AM CST Sun Feb 20 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
DDV
436 
WWUS73 KMKX 202040
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
240 PM CST Sun Feb 20 2022

WIZ051-052-058>060-064>066-069>072-202145-
/O.EXP.KMKX.WI.Y.0002.000000T0000Z-220220T2100Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend,
Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, 
Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
240 PM CST Sun Feb 20 2022

...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

Winds will continue to gradually ease this afternoon into the
evening, thus the advisory is being allowed to expire. A few gusts
of 35 to 45 mph will still remain possible through late afternoon. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Feb 19, 9:47 AM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Feb 19, 9:47 AM CST, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
947 AM CST Sat Feb 19 2022

.UPDATE...
(Issued 947 AM CST Sat Feb 19 2022)

Expect quiet weather under high pressure today. Skies should
remain mostly sunny with temps well below normal values. No
significant updates to the forecast are expected for the
remainder of the day.

DDV

&&

.SHORT TERM...
(Issued 350 AM CST Sat Feb 19 2022)

Today through Sunday:

High pressure will build into the region the this morning with it
tracking through central Illinois. Given that the pressure
gradient will remain strong as the high pushes in, breezy
conditions will continue early this morning but will die down
through the day today. Though while it remains breezy we could see
some visibility restrictions with any blowing snow. This high
with weak upper level ridging will dominate much of the day
today, though this will be very temporary with the high quickly
pushing out later today.

This evening and through the day Sunday another shortwave and
associated surface will track across the northern Great Lakes.
While this system is not expected to bring any precip to southern
Wisconsin due to the best forcing and moisture being well to the
north, this system will still be significant. A very strong LLJ is
expected to track across the region bringing very strong
southwest winds across the region, perhaps again approaching Wind
Advisory criteria. In addition the WAA advection associated with
this will likely allow for a good portion of southern, especially
southwest, Wisconsin to reach into the low 50s with likely mostly
clear skies. This could feel like a spring weather tease.

Kuroski

&&

.LONG TERM...
(Issued 350 AM CST Sat Feb 19 2022)

Sunday night through Friday:

A low pressure system moving across northern WI on Sunday will
push a dry cold front through the area during the early evening
hours. This front stalls just south in northern IL as a low
pressure system begins to take shape over KS/CO on Monday. It is
going to be a complex forecast to start the week with a potential
wintry mix to freezing rain scenario could play out over much of
the area Monday evening through Tuesday.

A cutoff low moving south along the west coast today eventually
ejects out of the desert SW on Monday as a deeper and more robust
trough digs south into CA. A shortwave ejects out this secondary
stronger trough and will potentially lead to some phasing issues
between the two waves as they approach the Midwest Mon/Tue. Since
the front stalls just south of the area the low/mid levels remain
on the warmer side such that as the system moves to our south it
will induce enough WAA to bring warmer temps aloft across WI. The
GEFS members are flatter with the system/low track and are more
limited with the warm nose aloft but stronger with the near
surface freezing layer. This would favor more sleet/snow and less
freezing rain. The EPS/CMCE members are further north with the low
track and bring a more sizable warm nose across the area. This
favors more of a freezing rain/sleet scenario. Looking aloft
there does appear to be some jet coupling which would tend to lead
to a deeper/stronger system and warmer and more northerly track
of the surface low. NBM probabilities of freezing rain are highest
along and south of a Madison to Milwaukee line (40-50%) and peak
early Tuesday morning before decreasing as colder air filters in
at the surface and the probs then begin to favor sleet (35-50%).
Either way there remains a good deal of uncertainty with this
system but it's shaping up to be an impactful system and will need
to watch trends the next couple model runs.

High pressure moves into the northern Plains/Upper Midwest on Wed
and remains rather persistent through the weekend. This will keep
lows in the single digits through the weekend. As the western
trough begins to break down and shift eastward Thu/Fri a surface
low is progged to track across the OH Valley. While the system
won't have a lot of moisture to work with it does look like we
could see some better snow chances on Friday.

Stumpf

&&

.AVIATION...
(Issued 947 AM CST Sat Feb 19 2022)

High pressure will bring mostly sunny skies and lighter winds
through the remainder of the day. A strong low level jet will then
move overhead this evening and overnight, with increasing winds
at the surface and much stronger winds aloft. A period of low
level wind shear is likely from mid/late evening into Sunday
morning. The stronger winds aloft will mix down during the day
tomorrow, with southwest gusts of 30 to 40 knots possible.

VFR conditions are likely to persist through Sunday, with only
high clouds expected tonight and then mid/high level clouds
tomorrow.

DDV

&&

.MARINE...
(Issued 350 AM CST Sat Feb 19 2022)

Very busy marine period with an ongoing Gale Warning across the
lake expected to continue until 15z today. Winds have come down
from their peak but continue to gust from 35 to 45 kts from the
northwest with a storm force gust or two possible. In addition to
winds expect heavy freezing spray with low temperatures this
morning with a Heavy Freezing Spray Warning in effect until 18z
today. Expect winds to slowly decrease today as high pressure
pushes into the region today.

This high pressure will not stick around long and as it pushes
out winds will shift to the southwest ahead of another low
pressure system. This evening winds are expected to ramp up from
the southwest and remain high through the day Sunday. As a result
we have issued a Gale Warning for the entire Lake from 3z tonight
through 12z, however at 12z we upgrade the open waters to a Storm
Warning and continue that until 0z Monday. The nearshore will
remain as a Gale Warning for this period. Winds will have the
potential to gust in excess of 50 kts at times from 12z to 21z
especially across the far northern parts of the lake. In addition
with southwest winds, the long fetch of the lake will likely allow
for waves across much of the lake to be in excess of 12 ft with
the northern parts of the lake likely to see waves from 15 to 18
ft. Into Sunday night winds will start to come down as the system
pushes out to the west

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Heavy Freezing Spray Warning...LMZ080-LMZ261-LMZ362-LMZ364-
     LMZ366-LMZ563-LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878
     until noon Saturday.

     Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...9 PM Saturday to 6 AM
     Sunday.

     Storm Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 AM Sunday to 6 PM
     Sunday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...9 PM Saturday to 6
     PM Sunday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Feb 19, 9:32 AM CST, 4 hours 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
932 AM CST Sat Feb 19 2022

WIZ046-047-051-052-056>060-062>072-201545-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
932 AM CST Sat Feb 19 2022

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Winds Sunday may approach Wind Advisory criteria with gusts from
40 to 50 mph possible.

Accumulating snow and a wintry mix of precipitation may affect
the area Monday night through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-201545-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
932 AM CST Sat Feb 19 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Southwest gales are likely again tonight through Sunday with a
nearshore Gale Warning in effect from 3z Sunday until 0z Monday.
Northeast winds Monday into Tuesday may reach small craft advisory
levels.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-201545-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
932 AM CST Sat Feb 19 2022

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

The threat for heavy freezing spray will linger this morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of gales is likely tonight through Sunday with the
potential for storm force gusts across the lake. A Gale Warning is
now in effect across the open waters from 3z until 12z Sunday with
and upgrade to Storm Warning from 12z Sunday to 0z Monday with
gusts potentially reaching near 50 kts with southwest winds likely
bringing waves in the 12 to 18 ft range.

DDV

www.weather.gov/mkx

In the hours before

Local storm report, Feb 19, 8:26 AM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 AM CST SAT FEB 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     NON-TSTM WND GST 2 ENE BUTLER            43.12N 88.03W
02/18/2022  M40 MPH          MILWAUKEE          WI   AWOS

            CORRECTION TO FRIDAY EVENING SNOW SQUALL
            WIND REPORT FROM AWOS KMWC MILWAUKEE
            TIMMERMAN AIRPORT.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 6:22 PM CSTSnow Squall WarningMKXDodge, Fond du Lac, Sheboygan53 min
Feb 18, 6:27 PM CSTSpecial Weather StatementMKXIowa, Lafayette63 min
Feb 18, 6:46 PM CSTSnow Squall WarningMKXColumbia, Dane, Dodge, Fond du Lac, Jefferson, Washington59 min
Feb 18, 6:51 PM CSTSpecial Weather StatementMKXGreen, Rock39 min
Feb 18, 7:15 PM CSTSnow Squall WarningMKXSheboygan45 min
Feb 18, 7:20 PM CSTSnow Squall WarningMKXDane, Green, Jefferson, Rock55 min
Feb 18, 7:28 PM CSTSnow Squall WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Sheboygan, Washington and 1 more62 min
Feb 18, 7:36 PM CSTSnow Squall WarningMKXGreen, Lafayette, Rock54 min
Feb 18, 7:47 PM CSTSnow Squall WarningMKXJefferson, Rock, Walworth, Waukesha58 min
Feb 18, 8:06 PM CSTSnow Squall WarningMKXMilwaukee, Waukesha54 min
Feb 18, 8:28 PM CSTSnow Squall WarningMKXKenosha, Racine, Walworth62 min
Feb 18, 8:50 PM CSTSnow Squall WarningMKXKenosha, Racine55 min
Feb 19, 3:43 AM CSTGale WarningMKX38 hr
Feb 19, 3:43 AM CSTStorm WarningMKX38 hr

Nearby

Wind Advisories in Wisconsin, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.